On a Problem of Potential Wells
Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 103-116
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1995_2_1-2_a6,
author = {A. Cellina and S. Perrotta},
title = {On a {Problem} of {Potential} {Wells}},
journal = {Journal of convex analysis},
pages = {103--116},
year = {1995},
volume = {2},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a6/}
}
A. Cellina; S. Perrotta. On a Problem of Potential Wells. Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 103-116. http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a6/